..Hi, my mother recieved cisplatin&etoposide one year ago because of an ovarian cancer(granulsa cell CA). from 3month ago we have noticed her pulse rate are so irregular.her rythm was distureb by numerous PVCs.Is that due to her chemotherapy?Is there any way to cure?
Hi. I had cisplatin, bleomisin and etoposide in 2005. I recently had problems with tachachardia the may have been caused by side effects from my chemothapy treatement. They said, my heart was fine, so the this may be caused by Automonic Neuropathy (but I'm not a doctor). I have some Peripheral Neuropathy problems (balance and gate) and don't have very good sensations at the bottom of my feet. I've found that taking Alpha Lopaic Acid is somewhat helpful for improving the Peripheral Neuropathy issues.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2009 • 1 answer
Posted 17 Apr 2015 • 1 answer
I have very loud cricket sounds in both ears after treatment with cisplatin. Will this ever stop or?
Posted 19 Sep 2015 • 1 answer
Posted 21 Jun 2016 • 0 answers
Posted 12 Nov 2016 • 2 answers